| Model Number |
DDBB1D4 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that prior to use, the implantable cardioverter defibrillators (icd) had a gray battery bar.There was no patient i nvolvement.